# SDR TSAA0977008

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 59,923 hours, 55,949 cycles
- Engine: Pwa JT8D17
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Obstructed
- Location: Nr 2 Pt2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HAD HIGH EPR FOR 2 ENG.  ALL OTHER INDICATIONS MATCHED NR 1 ENGINE.  ABORTED TAKEOFF  "UNEVENTFUL" AND RETURNED TO RAMP.  MX FOUND BUG IN THE NR 2 ENG PT2 PROBE. CLEARED PROBE;  OPS CHECK OK.  ACFT RETURNED TO SERVICE.
